MathSciNet Relay Station
MathSciNet bibliographic data
MR2329295 (2008d:65054) 65H10 (47J25 65J15)
He, Jin-Su; Wang, Jin-Hua; Li, Chong Newton's method for underdetermined systems of equations under the $\gamma$-condition. Numer. Funct. Anal. Optim. 28 (2007), no. 5-6, 663–679.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement